# SDR 2001UALA01321

- Difficulty date: July 7, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N983UA
- Make and model: Boeing 737291
- Aircraft serial: 21641
- Aircraft time: 59,200 hours, 50,332 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Leaking
- Location: Cabin
- Component: -
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO CABIN PRESSURIZATION PROBLEMS.  *S/D*  DURING SINGLE PACK OPERATION, THE AIRCRAFT COULD NOT MAINTAIN PRESSURE.  THE NOSE LANDING GEAR VIEW PORT HAD ALL SEALS REPLACED.
